PARKER MEDICAL PARKER FLEX-TIP; ENDOTRACHEAL TUBE, REINFORCED, CUFFED (PFRC), PARKER, 8.0MM
Back to Search Results |
| Model Number |
I-PFRCS-80 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 08 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
Event or Problem Description
It was reported that three days after intubation, medical staff noted suction was not functioning smoothly.On (b)(6) 2025, an x-ray revealed the tube was kinked beyond the back teeth.The tube was removed, and re-intubation was not performed.There were no reports of therapy delay, harm, or injury resulting from this event.
Additional Manufacturer Narrative
Correction: b5 the returned product was evaluated by the distributor; however, the reported event could not be confirmed.Functional testing of the device indicated that the endotracheal tube was not kinked.A review of complaint history identified no additional complaints involving the same part number and similar issue within the past 24 months.No trends were identified at this time.Continued monitoring will remain in place to detect any emerging trends.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 06 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
Event or Problem Description
This event is considered non-reportable under 21 cfr part 803.The investigation confirmed that product "i pfrcs 80" is marketed exclusively outside of the united states.Additionally, there is no identical or equivalent version of this device that is legally marketed or distributed by airlife within the u.S.It was reported that three days after intubation, medical staff noted suction was not functioning smoothly.On (b)(6) 2025, an x-ray revealed the tube was kinked beyond the back teeth.The tube was removed, and re-intubation was not performed.There were no reports of therapy delay, harm, or injury resulting from this event.